x
Almost there! Please complete this form and click the button below to gain instant access.
EliteFitness.com FREE Email Series: How You Can Use Winstrol, Masteron, HGH, and Testosterone for a Perfect, Muscular Physique!
- -
We hate SPAM and promise to keep your email address safe.
- -
puritysourcelabs.rudomestic-supply.com

experiences with Ox....increase dosage??


Welcome to the EliteFitness.com Bodybuilding Site! Please join this discussion about experiences with Ox....increase dosage?? within the Women's Fitness (Female Bodybuilding and Training) category.

Excerpt: I searched on Elite and Iíve read that spotting and a sensitive and swollen clit is normal but were you also spotting every day when youíre on ox? And I also retain some water. My plan was to go to 10 mg a day but Iíd like to know first if itís normal, because it is my first cycle... I am on ox for 2 weeks now. I started the 1st week with 5 mg a day. And the 2nd week 7.5mg a day. . Mrs

Read more or register here to join the discussion below...

Results 1 to 9 of 9
  1. #1
    All Natural
    Join Date
    Aug 2000
    Location
    Amsterdam
    Posts
    31
    Rep Power
    0

    experiences with Ox....increase dosage??

    I searched on Elite and Iíve read that spotting and a sensitive and swollen clit is normal but
    were you also spotting every day when youíre on ox? And I also retain some water. My plan was to go to 10 mg a day but Iíd like to know first if itís normal, because it is my first cycle...
    I am on ox for 2 weeks now. I started the 1st week with 5 mg a day. And the 2nd week 7.5mg a day. .


    Mrs

  2. #2
    Da Pope smallmovesal's Avatar
    Join Date
    Apr 2001
    Location
    tingling and smiling...
    Posts
    13,590
    Rep Power
    0
    to be honest, i've had no sensitivity in the clit or anything like that. i went from 5 mg to 10 mg the next week. i think i'm retaining water very slightly.

    you're right to be increasing your dosage like that, but spotting is a bit of a concern.... you've been spotting ever since you started?

    i'd ask the pros, but if it were me, i'd stop taking it and find out what's up...

  3. #3
    All Natural
    Join Date
    Aug 2000
    Location
    Amsterdam
    Posts
    31
    Rep Power
    0
    I've been spotting from the 2nd week when I started the 7,5 mg.

    Mrs

  4. #4
    All Natural
    Join Date
    Aug 2000
    Location
    Amsterdam
    Posts
    31
    Rep Power
    0
    She's did stop with the pill three weeks ago, perhaps that has anything to do with it. Hmmmm... I hope we mean the same with 'spotting', she's not bleeding empty, she decribes it as some reddish/ pinkish fluid secretion, not all day long, but every day a bit..

  5. #5
    Cyborg
    Join Date
    May 2001
    Posts
    5,167
    Rep Power
    0
    what kind of ox is it?

  6. #6
    All Natural
    Join Date
    Aug 2000
    Location
    Amsterdam
    Posts
    31
    Rep Power
    0
    It's Spanish generic, it's been tested on AF and they are ok.
    Mrs.

  7. #7
    Olympian
    Join Date
    Mar 2001
    Posts
    2,023
    Rep Power
    0
    I would think that it has more to do with stopping the pill - when I stopped it threw my whole system into a 6 month tailspin. Ox had no effect on my M cycle whatsoever at 10mg ed but this is really for one of the gear gurus to answer.

  8. #8
    Da Pope Sassy69's Avatar
    Join Date
    May 2001
    Location
    Nekkid in the sun!
    Posts
    21,469
    Rep Power
    93
    Did the pill stop at the end of a cycle or in the middle? My OB-GYN said that it takes roughly 3 months for your body to adjust to a new hormone "pattern" so I would think the change in pill (or lack thereof) would be the obvious culprit. But I"ve also heard of people having their cycles stopped while on AS..... At least on winny - not too sure about ox.

    (big help huh?)

  9. #9
    Good Broly
    Join Date
    Jan 2002
    Location
    On the Chesapeake
    Posts
    131
    Rep Power
    0
    I never spotted on ox or had any sides except for fluid retention.

Similar Threads

  1. 4 weeks in. Should I increase the Test E dosage?
    By Stallbro in forum Anabolic Steroids
    Replies: 11
    Last Post: 07-Jun-2007, 01:51 AM
  2. Increase Dosage? Advice?
    By eiko in forum Anabolic Steroids
    Replies: 7
    Last Post: 02-Dec-2006, 08:32 PM
  3. Clen -- when do I increase dosage?
    By Tuck in forum Anabolic Steroids
    Replies: 3
    Last Post: 16-Nov-2003, 10:51 AM
  4. Can I increase my deca dosage?
    By drug_against_war in forum Anabolic Steroids
    Replies: 4
    Last Post: 28-Sep-2002, 05:26 PM
  5. Should I increase EQ dosage?
    By togi in forum Anabolic Steroids
    Replies: 7
    Last Post: 14-May-2002, 01:02 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •